MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was later clarified that the stent initially dislodged in the left main and, upon effort to retrieve the stent, the stent became lodged in the profunda femoris artery where it was left.Results: examination of the lot history record showed that the lot passed all acceptance criteria.(note: description provided here because no relevant result code is available.) conclusion: high degree of tortuosity and medium degree of calcification reported.The current ifu includes the following contraindications: "target lesion has excessive tortuosity unsuitable for stent delivery and deployment." and "vessels that have moderate to severe calcification.".
 
Event or Problem Description
Tryton stent came off balloon prior to deployment inside the patient.Tryton was able to be retrieved from the left main coronary artery but it does remain in the patient's profunda femoris artery.The doctor used another tryton (2.5 x 3.0) on this same patient and had no issues with excellent end result.The doctor stated that the patient is doing fine.What was the target lesion? lad/diag.What was percent stenosis? 90.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? medium.What was the degree of tortuosity (none/low/medium/high)? high.What guide catheter (size and type) was used? 7fr.Did the device prep normally (i.E.Maintain negative pressure)? scrub aspirated prior to crossing lesion.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? yes.Was there difficulty crossing the lesion? yes.Were multiple dilatations performed during the attempt to place the tryton stent? yes.Was the tryton stent removed between dilatations? if so, how many times was it removed and was it checked visually for distortion/damage? two times.Describe any attempts to retrieve the dislodged tryton stent: a snare was used then a balloon and guide approach.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key7430318
Report Number3007210870-2018-00006
Device Sequence Number1950344
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/28/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBC01B1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR